Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stomach pain, prescribed Nexazole. Now spitting blood. Related?

Thank you. A few months ago I had periodic ( a few minutes each time) severe stomach pain which lasted for two days. My Dr prescribed NEXAZOLE and the pain stopped and has not come back. This morning I was spitting blood which stopped shortly afterwards and normal colour was restored. Is there a connection between these two events. I am a 63 Yr old male, I have smoked 3-4 light cigars since my 20 s and occasionally drink alcohol. I await your reply, Thank you, Dan Costello.
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given your complain does not related with your history of abdominal pain and the medicine that you have taken because the blood stain saliva might be due to the dental condition and in my opinion this need to be ruled out first if this happens again and again or often otherwise no need to worry about this, take care and have a nice day.
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor